# SDR SCNA99050

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHT ON THE AFT CARGO DOOR WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY CHARGER M957.  SYSTEM OPERATIONALLY CHECKS NORMAL.
